# SDR IXXA9620

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 360-380
- Part time: 22,629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND CRACK AT FS NR 360 TO 380, L30 RT.  REPAIR WAS ACCOMPLISHED PER DRAWING CF-N820BX-3/96, DATED 1/9/96.  THIS REPAIR WAS PERFORMED IAW DACO SRM AND MAINTENANCE MANUALS AND APPROVED ON FAA FORM 8110-3 DATED 1/31/96.  (M)
